# SDR 2010FA0000366

- Difficulty date: February 23, 2010
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N749SA
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Door
- Part number: 65B9003228
- Condition: Delaminated
- Location: Rt Strut
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) DISBOND (24.0" X 3.5") WAS FOUND BETWEEN OUTER SKIN (65B90036-2) AND ALUMINUM HONEYCOMB CORE (65B90036-18) OF THE NR 1 RT STRUT FAIRING DOOR (65B90032-28).
